The information on this site is not intended or implied to be a substitute for professional medical advice, diagnosis or treatment. Content within the patient forum is user-generated and has not been reviewed by medical professionals. Other sections of the Melanoma Research Foundation website include information that has been reviewed by medical professionals as appropriate. All medical decisions should be made in consultation with your doctor or other qualified medical professional.
Hello friends, Has anyone else experience high sugar levels with keytruda. Mine is presently 150 and I been on medication for about one month. I understand in small percentage of people it can cause diabetes. Any concerns here??? All the best to everyone!
When I developed type 1 diabetes from keytruda I felt very sick and my vision was blurry. My blood sugar was almost 600. It only took 5 infusions to develop.
Viewing 0 reply threads
You must be logged in to reply to this topic.
About the MRF Patient Forum
The MRF Patient Forum is the oldest and largest online community of people affected by melanoma. It is designed to provide peer support and information to caregivers, patients, family and friends. There is no better place to discuss different parts of your journey with this cancer and find the friends and support resources to make that journey more bearable.
The information on the forum is open and accessible to everyone. To add a new topic or to post a reply, you must be a registered user. Please note that you will be able to post both topics and replies anonymously even though you are logged in. All posts must abide by MRF posting policies.